RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 14, Issue 2  


Convergence in the mean of the Fourier series in orthogonal polynomials
V. M. Badkov
161
Asymptote of some entire exponential-type functions with zeros on spirals
S. K. Balashov
173
On series with respect to the Faber–Schauder system and with respect to the bases of the space $C[0,1]$
V. G. Krotov
185
The Hausdorff problem
S. P. Ponomarev
197
Elementary theories of complete torsion-free Abelian groups with $p$-ary topology
È. S. Vasil'ev
201
On the dimension of graded algebras
V. E. Govorov
209
Finite groups with special Sylow 2-subgroups
V. D. Mazurov, S. A. Syskin
217
Extensions of closed dissipative operators
V. I. Utkin
223
On some second-order rigidity conditions for analytic surfaces
N. G. Perlova
233
Characterizations of Steiner points
E. D. Positsel'skii
243
Solution of a problem due to Bing
E. V. Sandrakova
249
On regular embedding integrally in $R^3$ of metrics of class $C^4$ of negative curvature
E. V. Shikin
261
On $F$-semigroups with three generators
L. G. Budkina, A. A. Markov
267
Regularized sums of half-integer powers of a Sturm–Liouville operator
V. A. Sadovnichii
279

Doctoral theses
Investigation of boundary value problems for elliptic systems of first order
V. S. Vinogradov
291
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019